# SDR QXEA200400507

- Difficulty date: July 1, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,497 hours, 20,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 4 SEAT TRACK HAS PITTING CORROSION ON FLANGE AND OUTBOARD SIDE OF LUGS.  REPAIRED IAW SRM 51-40-11 AND RD 8-53-1102.
